MathSciNet Relay Station
MathSciNet bibliographic data
MR954992 (89h:47051) 47B50 (47A15 58F05 58G15)
Andersson, Lars Invariant Lagrangian subspaces. Proc. Amer. Math. Soc. 103 (1988), no. 4, 1113–1119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement